# SDR SIMA200900904

- Difficulty date: December 29, 2008
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 9,636 hours, 8,717 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3862, CREW REPORTED JUST AFTER TAKE OFF, AS THE LANDING GEAR RETRACTED, LAV SMOKE ALARM ON EICAS AND ALARM IN THE LAV SOUNDED. BOTH WENT AWAY WHEN LANDING GEAR WAS RETRACTED.  ACFT REMOVED FROM SERVICE . PERFORMED OPS CHECK OF LAV SMOKE DETECTION SYS.  IAW AMM 26-14-00 NO DEFECTS NOTED AT THIS TIME, NO OIL OR SMOKE SMELL DETECTED. ACFT RETURNED TO SERVICE.
